Lake Huron, 2005Marine Thunderstorm Winds in Lake Huron, June 5, 2005
June 5, 2005 · NWS DTX · 16 events in 8 counties and zones
11 marine thunderstorm wind, 5 marine hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 16
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Jun 5, 12:15 PM EST, 1 hour 30 minutes earlier.
Area forecast discussion, Jun 5, 12:15 PM EST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
115 PM EDT SUN JUN 5 2005
.UPDATE...
TORNADO WATCH 404 IN EFFECT THROUGH 00Z FOR ENTIRE AREA.
UPDATE ZONES WITH WATCH INFORMATION OUT SHORTLY.
&&
.AVIATION...
VERY UNSTABLE AIRMASS SETTING UP OVER SOUTHEAST MICHIGAN THIS
AFTERNOON...AS TEMPERATURES CONTINUE TO RISE INTO THE UPPER 80S TO
LOWER 90S. LOW LEVEL CAP CONTINUES TO WEAKEN AND WILL BE ALL BUT
GONE BY 18Z. SOUTHWEST FLOW OFF OF LAKE MICHIGAN SHOULD INITIATE
CONVECTIVE DEVELOPMENT OVER SW LOWER MICHIGAN. VISIBLE SATELLITE
IMAGERY INDICATES DEVELOPING CU FIELD. LOOKING FOR THUNDERSTORMS
BETWEEN 21-00Z OVER SOUTHEAST MICHIGAN. ASSUMING THE STORMS WORK
OVER THE ATMOSPHERE...NOT ANTICIPATING ANY ADDITIONAL STORMS TONIGHT
WITH THE ACTUAL COLD FRONT...BUT THIS WILL HAVE TO BE WATCHED.
DRY SLOT PUNCHING INTO THE REGION TOMORROW MORNING SHOULD ASSURE
CLEAR/PARTLY CLOUDY SKIES...WITH SW WINDS PICKING UP DURING THE
MORNING...AS WE BEGIN TO TAP INTO 30 KNOT WINDS BETWEEN 925-850 MB.
&&
.UPDATE... (ISSUED AT 1035 AM)
TEMPERATURES OFF TO THE RACES THIS MORNING WITH MORNING SUNSHINE.
12Z DTX SOUNDING SUPPORTING MAXES OF 92 TO 95 DEGREES. WILL UNDERCUT
THESE TEMPS BY A DEGREE OR TWO WITH ANTICIPATED CONVECTIVE ACTIVITY
DEVELOPING LATE THIS AFTERNOON. FLINTS RECORD HIGH TEMPERATURE FOR
TODAY (JUNE 5TH)...90 DEGREES SET IN 1988...SHOULD BE TIED OR
BROKEN.
SEVERE WEATHER POTENTIAL STILL LOOKS GOOD...AS MAXES IN LOWER
90S...COUPLED WITH SURFACE DEWPOINTS OF 68 TO 70 DEGREES LEADS TO
SURFACE BASED CAPES OF 3000 J/KG.
VISIBLE SATELLITE IMAGERY SHOWING A NORTH TO SOUTH ORIENTED OUTFLOW
BOUNDARY QUICKLY SLIDING THROUGH SOUTHEAST MICHIGAN AS WE SPEAK.
THIS WILL TEMPORALLY KEEP OUR INSTABILITY IN CHECK...AS LOW LEVEL
MOISTURE TRANSPORT INTO SOUTHERN LOWER MICHIGAN IS DISRUPTED.
12Z DTX SOUNDING INDICATED AN INVERSION AT 825 MB WHICH WILL TAKE
SOME TIME TO MIX OUT. THINKING IT WILL BE ALL BUT GONE BY 2 PM...AS
SURFACE TEMPS SHOULD BE RIGHT AROUND 90 DEGREES. WITH BASICALLY NO
CAP/CIN AROUND BY MID/LATE AFTERNOON...IT WILL NOT TAKE MUCH TO
TRIGGER ACTIVITY. THE TRIGGER LOOKS TO BE WEAK SHORTWAVE PUSHING
NORTHEAST FROM SW ILLINOIS. MAIN QUESTION MARK CONTINUES TO BE WHAT
KIND OF 0-6 KM SHEAR WILL BE OVER SOUTHEAST MICHIGAN...AS 12Z NAM
CONTINUES TO KEEPS THE BEST SHEAR/WIND SPEEDS WEST OF THE AREA THIS
AFTERNOON. SPC HOURLY MESOSCALE ANALYSIS CURRENTLY PAINTS 0-6 KM OF
30 TO 40 KNOTS OVER THE CWA...WHICH IS MORE THAN ADEQUATE FOR
SUPERCELL DEVELOPMENT. BUT AGAIN...NAM IS FORECASTING THE SHEAR TO
DECREASE THROUGH THE DAY. STILL A CHANCE FOR TORNADOES WITH ANY
LINGERING BOUNDARY...ESPECIALLY WITH SIGNIFICANT TORNADO PARAMETER
INCREASING TO AROUND 1. ALL PRODUCTS ARE OUT...WILL JUST BE WAITING
FOR DEVELOPMENT THIS AFTERNOON. PLANNING ON HAVING AN 18Z DTX
SOUNDING....WHICH SHOULD PROVE TO BE VERY USEFUL.
&&
.PREV DISCUSSION... (ISSUED 358 AM EDT SUN JUN 5 2005)
SHORT TERM... TODAY AND TONIGHT
MAIN FORECAST CONCERN WILL BE THE THUNDERSTORM POTENTIAL FOR THIS
AFTERNOON INTO TONIGHT. THERE MAY ISOLATED SHOWERS/STORMS FAR NORTH
THIS MORNING ASSOCIATED WITH AND AHEAD OF CONVECTIVE COMPLEX OUT TO
THE WEST...BUT MAIN THRUST EXPECTED TO BE LATER TODAY AND THIS
EVENING. MODELS IN DECENT CONSENSUS DEPICTING SURFACE BASED CAPES UP
TO 3K JOULES OR SO THIS AFTERNOON AND POSSIBLY INTO TONIGHT WITH
LIFTED INDICES BECOMING STRONGLY NEGATIVE THIS AFTERNOON. STEEP 850
TO 700 MB LAPSE RATES ALSO WILL BE IN PLACE AS PER BOTH GFS AND NAM.
WITH FAVORABLY STRONG WIND FIELDS...WILL MENTION POSSIBLY SEVERE IN
FORECASTS.
500 MB BROAD SHORTWAVE RIDGE WILL RETREAT EAST TODAY...ALLOWING
STRONG SHORTWAVE TROUGH BEHIND IT TO MOVE OVER THE GREAT LAKES
TONIGHT. AT THE SURFACE...STRENGTHENING SOUTHERLY WINDS WILL
GRADUALLY VEER TO MORE SOUTHWEST TONIGHT AS COLD FRONT MOVES IN.
ENHANCED LOW LEVEL THETA E RIDGE EXPECTED TO BE OVERHEAD THIS
AFTERNOON AND EVENING. LOW TO MID LEVEL OMEGA LIFT IMPROVING TO
QUITE GOOD THIS AFTERNOON INTO TONIGHT TO AUGMENT THERMODYNAMIC
SUPPORT FOR SHOWERS/STORMS. SLIGHT 850 TO 500 MB QVECTOR CONVERGENCE
ALSO OFFERED...AS WELL AS INCREASING SURFACE CONVERGENCE AND
OCCASIONAL FAIRLY ROBUST ISENTROPIC ASCENT AS SEEN ON 305K
SURFACE.
TEMPERATURES MOST AREAS FLIRTING WITH THE 90 DEGREE MARK TODAY
SUPPORTED BY SURFACE TRAJECTORIES AND T1 TEMPERATURES FROM BOTH NGM
AND NAM WARMER THAN YESTERDAY...AS GOOD THERMAL RIDGE OVERHEAD THIS
AFTERNOON...AROUND 18 DEGREES C AT 850 MB.
LONG TERM...
UPPER TROUGH/SURFACE LOW CONTINUE THROUGH NORTHERN ONTARIO INTO
QUEBEC ON MONDAY...WHILE WESTERN LOW SHIFTS FURTHER INLAND ACROSS
THE PACIFIC NORTHWEST. TREND HAS BEEN TO CLEAR THE FRONT THROUGH
SOUTHEAST MICHIGAN FASTER. WHILE CYCLONIC UPPER FLOW AND POTENTIALLY
A WEAK SHORTWAVE WILL BE IN THE VICINITY OF SOUTHEAST MICHIGAN ON
MONDAY...WEAK SURFACE RIDGING AND GENERAL SUBSIDENCE SEEN WITH
850-500MB QVECTOR DIVERGENCE SHOULD LIMIT PRECIP POTENTIAL. FORECAST
SOUNDINGS SHOW LIMITED MOISTURE /NAM DRIER THAN THE GFS/...BUT WITH
A WEAK CAP PRESENT IN BOTH THAT SHOULD FURTHER INHIBIT CONVECTIVE
POTENTIAL EVEN WITH SOME SKINNY CAPE STILL PRESENT. CONSIDERED
HOLDING ONTO A SLIGHT CHANCE POP...BUT GIVEN THE LACK OF
LIFT/LOW-LEVEL CONVERGENCE AND CAPPED PROFIMI WATERS OF LAKE ERIE...
OPTED TO DROP POPS ALL TOGETHER. GIVEN THE DEGREE OF
DRYING...COULD EVEN SEE A PERIOD OF MOSTLY SUNNY SKIES.
A FAIR DETAIL OF UNCERTAINTY REMAINS FOR THE REST OF THE FORECAST
PERIOD. BAROCLINIC ZONE SETS UP ACROSS THE CENTRAL GREAT LAKES...
WITH THE NAM FARTHER NORTH THAN THE GFS. CONSEQUENTLY THE NAM IS
MUCH WARMER THAN THE GFS HEADING INTO TUESDAY. 00Z RUNS DO SHOW MORE
OF A CONSENSUS ON THE WARMER SIDE THROUGH THE FORECAST PERIOD...AND
WILL ADJUST TEMPS UP A BIT THROUGH THE WEEK. MAIN CONCERN IS WITH
CONVECTION THOUGH.
OVERALL PATTERN FEATURES A REBUILDING RIDGE BETWEEN THE DEPARTING
SYSTEM OVER NORTHEAST CANADA AND DEVELOPING SYSTEM OVER THE WESTERN
CONUS. RIDGE INITIALLY AMPLIFIES OVER THE NORTHERN PLAINS/UPPER
MISSISSIPPI VALLEY...THEN BUILDS EAST ACROSS THE GREAT LAKES AS
ENERGY BEGINS EJECTING OUT OF THE NEXT WESTERN LOW. PATTERN LOOKS
RIPE FOR A SERIES OF CONVECTIVE COMPLEXES TO DEVELOP OVER THE
NORTHERN PLAINS/WESTERN GREAT LAKES...WITH SOUTHEAST MICHIGAN
POTENTIALLY IN THE VICINITY OF THE DOWNSTREAM TRACKS. GIVEN THE
UNCERTAINTY REVOLVING AROUND THE SYNOPTIC SETUP...LET ALONE
MESOSCALE DEVELOPMENT/ORGANIZATION...HARD TO PIN DOWN DETAILS AT
THIS POINT. UPPER RIDGE AXIS REMAINS UPSTREAM OF SOUTHEAST MICHIGAN
THROUGH WEDNESDAY...THEN SHIFTS DOWN ACROSS THE LOWER GREAT LAKES
WEDNESDAY NIGHT. WHILE VARIOUS MODELS/RUNS INDICATE CONVECTION
DEVELOPING/PERSISTING INTO SOUTHEAST MICHIGAN AT TIMES EARLY IN THE
WEEK...WILL HOLD ONTO THE DRY FORECAST FOR NOW. WEDNESDAY NIGHT IS A
GOOD A PERIOD AS ANY TO INTRODUCE POPS...AS THE UPPER RIDGE SHIFTS
DOWNSTREAM OF THE CWA. CHANCES FOR PRECIP INCREASE AS WE HEAD
THROUGH THE WEEK...WITH ADDITIONAL ENERGY IN THE INCREASING
SOUTHWESTERLY FLOW AIDING CONVECTIVE POTENTIAL. 00Z WRF-XX BRINGS
THE NEXT COLD FRONT THROUGH ON FRIDAY...WHILE THE GFS HOLDS OFF
UNTIL SATURDAY. DGEX/ECMWF DO NOT ACTUALLY BRING A WELL-DEFINED
FRONT THROUGH THE STATE...KEEPING US IN A WARM/UNSTABLE AIRMASS
THROUGH THE WEEKEND.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...TORNADO WATCH 404 IN EFFECT THROUGH 00Z.
LAKE HURON...TORNADO WATCH 404 IN EFFECT THROUGH 00Z.
LAKE ST CLAIR...TORNADO WATCH 404 IN EFFECT THROUGH 00Z.
MI WATERS OF LAKE ERIE...TORNADO WATCH 404 IN EFFECT THROUGH 00Z
&&
UPDATE...SF
AVIATION...SF
SHORT TERM...DWD
LONG TERM....BRAVENDER
Hazardous weather outlook, Jun 5, 9:00 AM EST, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1000 AM EDT SUN JUN 5 2005
MIZ047>049-053>055-060>063-068>070-075-076-082-083-061000-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-
LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-
LENAWEE-MONROE-
1000 AM EDT SUN JUN 5 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF SOUTHEAST MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
THERE EXISTS A SUBSTANTIAL RISK OF SEVERE THUNDERSTORMS FROM MID
AFTERNOON INTO THIS EVENING. THE PRIMARY WEATHER HAZARD FROM THESE
THUNDERSTORMS WILL BE WIND GUSTS TO 70 MPH. HOWEVER...ISOLATED
OCCURRENCES OF LARGE HAIL...AT LEAST 1 INCH IN DIAMETER...AND EVEN
TORNADOES CAN NOT BE RULED OUT. STORM MOVEMENT WILL BE TOWARD THE
NORTHEAST AROUND 30 MPH.
A VERY WARM AND UNSTABLE AIRMASS AHEAD OF AN APPROACHING COLD FRONT
WILL PRODUCE NUMEROUS THUNDERSTORMS LATE THIS AFTERNOON INTO
TONIGHT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
MORE THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT THROUGH SATURDAY
AS ANOTHER COLD FRONT REACHES THE WESTERN GREAT LAKES REGION AND
THEN SLOWLY ADVANCES EAST.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY.
LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-061000-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH
MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC
MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON
MI-
1000 AM EDT SUN JUN 5 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE HURON...LAKE ST CLAIR
AND THE MICHIGAN WATERS OF LAKE ERIE.
.DAY ONE...TODAY AND TONIGHT
THERE EXISTS A SUBSTANTIAL RISK OF SEVERE THUNDERSTORMS FROM MID
AFTERNOON INTO THIS EVENING. THE PRIMARY WEATHER HAZARD FROM THESE
THUNDERSTORMS WILL BE WIND GUSTS TO 50 KNOTS. HOWEVER...ISOLATED
OCCURRENCES OF LARGE HAIL...AT LEAST 1 INCH IN DIAMETER...AND EVEN
WATERSPOUTS CAN NOT BE RULED OUT. STORM MOVEMENT WILL BE TOWARD THE
NORTHEAST AROUND 30 MPH.
A VERY WARM AND UNSTABLE AIRMASS AHEAD OF AN APPROACHING COLD FRONT
WILL PRODUCE NUMEROUS THUNDERSTORMS LATE THIS AFTERNOON INTO
TONIGHT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
MORE THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT THROUGH SATURDAY
AS ANOTHER COLD FRONT REACHES THE WESTERN GREAT LAKES REGION AND
THEN SLOWLY ADVANCES EAST.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY.
SF
In the hours before
Special weather statement, Jun 5, 12:26 PM EST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
126 PM EDT SUN JUN 5 2005
LCZ422>423-460-LHZ421>422-MIZ047>049-053>055-
060>063-068>070-075-082>083-060000-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-OUTER SAGINAW BAY-
INNER SAGINAW BAY-BAY-GENESEE-HURON-LAPEER-LENAWEE-LIVINGSTON-
MACOMB-MIDLAND-MONROE-OAKLAND-SAGINAW-ST. CLAIR-SANILAC-
SHIAWASSEE-TUSCOLA-WASHTENAW-
126 PM EDT SUN JUN 5 2005
...THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 404 IN
EFFECT UNTIL 8 PM EDT FOR THE FOLLOWING AREA...
IN MICHIGAN THIS WATCH INCLUDES 17 COUNTIES
IN SOUTHEAST MICHIGAN
BAY... GENESEE... HURON...
LAPEER... LENAWEE... LIVINGSTON...
MACOMB... MIDLAND... MONROE...
OAKLAND... SAGINAW... SANILAC...
SHIAWASSEE... ST. CLAIR... TUSCOLA...
WASHTENAW... WAYNE...
THIS WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS
DETROIT RIVER... LAKE ST. CLAIR... ST. CLAIR RIVER...
HARBOR BEACH TO PORT SANILAC MI... INNER SAGINAW BAY...
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC
MI...
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH
MI...
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON
MI
OUTER SAGINAW BAY... PORT AUSTIN TO HARBOR BEACH MI...
PORT SANILAC TO PORT HURON MI...
MICHIGAN WATERS OF LAKE ERIE...
THIS INCLUDES THE CITIES OF...WARREN...SAGINAW...PONTIAC...
ANN ARBOR...LAPEER...BAY CITY...DETROIT...PORT HURON...ADRIAN...
FLINT...BAD AXE...OWOSSO...SANDUSKY...MIDLAND...MONROE...
HOWELL AND CARO.
Marine Hail, Inner Saginaw Bay & Sw of Pt Au Gres to Bay Port Mi
- When
- June 5, 1:45 PM EST
- Where
- Inner Saginaw Bay & Sw of Pt Au Gres to Bay Port Mi marine zone, Saginaw River Mouth
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 43.650, -83.833
Marine Thunderstorm Wind, Outer Saginaw Bay & Sw of Alabaster to Pt Austin Mi
- When
- June 5, 3:00 PM EST
- Where
- Outer Saginaw Bay & Sw of Alabaster to Pt Austin Mi marine zone, Caseville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 43.933, -83.267
Marine Thunderstorm Wind, Inner Saginaw Bay & Sw of Pt Au Gres to Bay Port Mi
- When
- June 5, 3:30 PM EST to 3:40 PM EST
- Where
- Inner Saginaw Bay & Sw of Pt Au Gres to Bay Port Mi marine zone, Saginaw River Mouth
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 43.650, -83.833
Marine Thunderstorm Wind, Outer Saginaw Bay & Sw of Alabaster to Pt Austin Mi
- When
- June 5, 4:00 PM EST
- Where
- Outer Saginaw Bay & Sw of Alabaster to Pt Austin Mi marine zone, Bay Port
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 43.850, -83.383
Marine Thunderstorm Wind, Lh Pt Austin to Hbr Beach Mi 5nm Offshore to Intl Border
- When
- June 5, 4:30 PM EST
- Where
- Lh Pt Austin to Hbr Beach Mi 5nm Offshore to Intl Border marine zone, Port Austin
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 44.050, -83.000
Marine Thunderstorm Wind, Pt Austin to Hbr Beach Mi
- When
- June 5, 4:30 PM EST
- Where
- Pt Austin to Hbr Beach Mi marine zone, Port Austin
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 44.050, -83.000
Marine Hail, Inner Saginaw Bay & Sw of Pt Au Gres to Bay Port Mi
- When
- June 5, 6:15 PM EST
- Where
- Inner Saginaw Bay & Sw of Pt Au Gres to Bay Port Mi marine zone, Sebewaing
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 43.733, -83.450
Marine Hail, Outer Saginaw Bay & Sw of Alabaster to Pt Austin Mi
- When
- June 5, 6:15 PM EST
- Where
- Outer Saginaw Bay & Sw of Alabaster to Pt Austin Mi marine zone, Bay Port
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 43.850, -83.383
Marine Thunderstorm Wind, Pt Austin to Hbr Beach Mi
- When
- June 5, 6:45 PM EST
- Where
- Pt Austin to Hbr Beach Mi marine zone, Port Austin
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 44.050, -83.000
Marine Thunderstorm Wind, Lh Pt Austin to Hbr Beach Mi 5nm Offshore to Intl Border
- When
- June 5, 6:45 PM EST
- Where
- Lh Pt Austin to Hbr Beach Mi 5nm Offshore to Intl Border marine zone, Port Austin
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 44.050, -83.000
Marine Thunderstorm Wind, Hbr Beach to Pt Sanilac Mi
- When
- June 5, 7:13 PM EST
- Where
- Hbr Beach to Pt Sanilac Mi marine zone, Harbor Beach
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 43.833, -82.650
Marine Thunderstorm Wind, Lh Hbr Beach to Pt Sanilac 5nm Offshore to Intl Border
- When
- June 5, 7:13 PM EST
- Where
- Lh Hbr Beach to Pt Sanilac 5nm Offshore to Intl Border marine zone, Harbor Beach
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 43.833, -82.650
Marine Hail, Pt Austin to Hbr Beach Mi
- When
- June 5, 7:40 PM EST
- Where
- Pt Austin to Hbr Beach Mi marine zone, Port Hope
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 43.933, -82.717
Marine Hail, Lh Pt Austin to Hbr Beach Mi 5nm Offshore to Intl Border
- When
- June 5, 7:40 PM EST
- Where
- Lh Pt Austin to Hbr Beach Mi 5nm Offshore to Intl Border marine zone, Port Hope
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 43.933, -82.717
Marine Thunderstorm Wind, Pt Sanilac to Pt Huron Mi
- When
- June 5, 8:35 PM EST
- Where
- Pt Sanilac to Pt Huron Mi marine zone, Port Huron
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 42.983, -82.417
Marine Thunderstorm Wind, Lh Pt Sanilac to Pt Huron 5nm Offshore to Intl Border
- When
- June 5, 8:35 PM EST
- Where
- Lh Pt Sanilac to Pt Huron 5nm Offshore to Intl Border marine zone, Port Huron
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 42.983, -82.417
- Marine Hail
- Hail three-quarters of an inch or larger over water.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in New York, June 5, 20052 deaths · 1 event
- Hail and Damaging Winds in Indiana, June 5, 20051 death · 1 injured · $278,000 · 1.75 in hail · 24 events
- Tornadoes and Flash Flooding in Texas, June 5 to 6, 2005$2.2 million · F2 · 25 events
- Tornado and Hail in Michigan, June 5, 20053 injured · $120,000 · F0 · 75 events
- Hail and Damaging Winds in Michigan, June 5, 2005$770,000 · 1.5 in hail · 31 events
- Hail and Damaging Winds in Indiana, June 5, 20058 injured · 1.75 in hail · 45 events
- Tornadoes and Hail in Oklahoma, June 5 to 6, 2005$30,000 · F1 · 46 events
- Flood and Damaging Wind in Georgia, June 5, 20051 injured · $320,000 · 6 events
- Hail and Damaging Winds in Ohio, June 5, 2005$184,000 · 61 kt wind · 20 events
- Hail and Damaging Winds in Michigan, June 5, 20051 injured · $90,000 · 1.25 in hail · 12 events
- Lightning Strike in Missouri, June 5, 2005$200,000 · 1 event
- Damaging Winds and Lightning Strike in Michigan, June 5, 2005$135,000 · 55 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5459829, 5459828, 5459833, 5459832, 5459830, 5459831, 5459834, 5459835, 5459836, 5459837, 5459838, 5459839, 5459898, 5459899, 5459840, 5459841.